Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 3, Pages 617-619
http://dx.doi.org/10.1155/S0161171293000766

The free A-ring is a graded A-ring

Department of Mathematics, Madisonville Community College, Madisonville 42431, KY, USA

Received 16 January 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roger D. Warren, “The free -ring is a graded -ring,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 617-619, 1993. https://doi.org/10.1155/S0161171293000766.